MAUDE Adverse Event Report: FEELIFE HEATH INC. SUNSET PORTABLE MESH NEBULIZER WITH RECHARGEABLE BATTERY

FEELIFE HEATH INC. SUNSET PORTABLE MESH NEBULIZER WITH RECHARGEABLE BATTERY
Model Number NEB402
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported while charging the unit, he/she began to smell melted plastic and burning evidence showed the charging port overheated and burnt.No reports of injury was received.Medical intervention was not required.

Brand Name
SUNSET PORTABLE MESH NEBULIZER WITH RECHARGEABLE BATTERY
Common Device Name
PORTABLE MESH NEBULIZER
Manufacturer (Section D)
FEELIFE HEATH INC.
rm1903, 2002, bldg a, no.9
furong rd. tantou community
songgang st., bao'an district, shenzhen 51810 4
CH  518104
Manufacturer (Section G)
FEELIFE HEALTH INC.
rm1903, 2002, bldg a, no.9
furong rd. tantou community
songgang st., bao'an district, shenzhen 51810 4
CH   518104
Manufacturer Contact
yedda zeng
rm1903, 2002, bldg a, no.9
furong rd. tantou community
songgang st., bao'an district, shenzhen 51810-4
CH   518104
MDR Report Key20008738
Report Number3006446479-2024-00003
Device Sequence Number7201581
Product Code CAF
UDI-Device Identifier00848530098537
UDI-Public(01)00848530098537
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNEB402
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose